Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Linking and the shadowing property for piecewise monotone maps

Author: Liang Chen
Journal: Proc. Amer. Math. Soc. 113 (1991), 251-263
MSC: Primary 58F15; Secondary 26A18
MathSciNet review: 1079695
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition for a continuous uniformly piecewise linear map of a compact interval to have the Shadowing Property is that its turning point set be linked.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F15, 26A18

Retrieve articles in all journals with MSC: 58F15, 26A18

Additional Information

PII: S 0002-9939(1991)1079695-2
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia